# SDR AALA20060392

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 5952241501
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - RED GEAR LIGHT ON IN FLIGHT WITH GEAR HANDLE UP.  UNABLE TO RETRACT GEAR.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  FOUND BROKEN SPRAY DEFLECTOR.  REPLACED SPRAY DEFLECTOR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
